# SDR UPS01236281

- Difficulty date: July 2, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C VERTICAL STIFFENER LOCATED IN AIRSTAIRS MANUAL PUMP CAVITY HAS A SUS PECT CRACK     REPAIR CARRIED OUT IAW SRM 51-10-1, 51-20-1, 51-40-4
